# SDR DALA2016033002440

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOORBEAM AT BS 1560 BETWEEN S-26R TO S-27R HAS CORROSION. REMOVED CORROSION AT AFT CARGO COMPARTMENT RT FLOOR SUPPORT AT BS 1560 BETWEEN S-26R TO S-27R IAW SRM 51-10-02 C/W NDT UT INSP AREA IAW NDTM PT 4 51-00-10.   FOUND OUT OF LIMITS IAW SRM 53-00-52 AD1.  FABRICATED NEW ANGLE IAW DWG 453N 1230 REV Y.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02, DWG 453N1230, REV D.
